# SDR HEEA075558

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- Aircraft time: 9,366 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Part serial: 9502609
- Condition: Discharged
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW STARTING CAPACITY AND WILL NOT TAKE A FULL CHARGE. REPLACED WITH SERVICEABLE BATTERY.
